# SDR SWAA950129

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FORWARD CARGO AFT DOOR FRAME CRACKED IN FORWARD TOP RADIUS ABOVE NUMBER 5 STOP FITTING.  REPLACED PER BOEING STRUCTURAL REPAIR MANUAL.
